# SDR DL72S960778

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 6 Le Slat
- Component: 269002914
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLOW LEAK OF HYDRAULIC SYSTEM-A AT F310 AFTER 2 HRS AT     CRUISE.  POM PROCEDURES FOLLOWED FOR LOSS OF SYSTEM-A.  RT SLAT NR 6 DID NOT EXTEND WITH ALTERNATE FLAPS EXTENSION SWITCH.  FOUND NR 6 SLAT ACTUATOR LEAKING.  REPLACED ACT SERVICED HYD SYSTEM, OPERATION NORMAL.
